# SDR ABXA030417

- Difficulty date: November 5, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD UPPER CORNER HAD A B-CLASS REPAIR IAW ABX JC NEA 53100102-002.  REMOVED EXISTING REPAIR, PERFORMED X-RAY INSPECTION TO CUTOUT.  NO CRACKS NOTED.  FABRICATED DOUBLERS AND FILLER IAW DC-8 SRM 53-2-0.  INSTALLED REPAIR AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 51-1-21, 51-1-21A, AND REA D853-48060MR.
